Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 34, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 2, 2018, 6:25 PM EST for Lake County, Ohio. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 2, 2018, 6:25 PM EST (23:25 UTC)
- Expired
- Mar 3, 2018, 12:38 PM EST
- In force
- 18 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.99 ft at Mar 1, 2018, 10:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
338
WGUS41 KCLE 022325
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
625 PM EST Fri Mar 2 2018
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-030725-
/O.NEW.KCLE.FL.W.0034.180302T2325Z-180303T1200Z/
/PNVO1.1.ER.180302T2238Z.180303T0000Z.180303T0600Z.NO/
625 PM EST Fri Mar 2 2018
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Grand River At Painesville
* until Saturday morning.
* At 5 PM the stage was 8.0 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and rise
to near 8.1 feet by this evening. The river will fall below flood
stage by late tonight.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
Sefcovic3 follow-up statements
539
WGUS81 KCLE 030145
FLSCLE
Flood Statement
National Weather Service Cleveland OH
845 PM EST Fri Mar 2 2018
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Grand River At Painesville
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Scioto River Near Larue
Scioto River Near Prospect
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-030945-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-180305T0224Z/
/WDVO1.1.ER.180302T0918Z.180303T1200Z.180304T2024Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Portage River At Woodville
* until Sunday evening...or until the warning is cancelled.
* At 7:30 PM Friday the stage was 10.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 11.0 feet by Saturday
morning. The river will fall below flood stage Sunday afternoon.
* At 12.0 feet...Water inundates the parkling lots of the downtown
business district in Pemberville and Waters Street is flooded. In
Woodville the lower portions of South Cherry Street near Trail
Marker Park inundated. Flood waters threaten homes on Bierly
Street, Bridge Street, and Water Street in Pemberville. Some roads
southwest of Pemberville flood.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-030945-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-180304T0527Z/
/ELRO1.1.ER.180302T0320Z.180303T0600Z.180303T2327Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Black River At Elyria
* until late Saturday night...or until the warning is cancelled.
* At 8:15 PM Friday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 12.3 feet by late tonight.
The river will fall below flood stage Saturday evening.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-030945-
/O.EXT.KCLE.FL.W.0034.000000T0000Z-180303T1800Z/
/PNVO1.1.ER.180303T0001Z.180303T0600Z.180303T1200Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Grand River At Painesville
* until Saturday afternoon...or until the warning is cancelled.
* At 8:00 PM Friday the stage was 0.0 feet.
* Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...Rise above flood stage by late tonight and rise to near
8.2 feet by late tonight. The river will fall below flood stage by
Saturday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC101-030945-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-180303T1600Z/
/LARO1.1.ER.180302T1005Z.180302T1830Z.180303T1000Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Scioto River Near Larue
* until Saturday morning...or until the warning is cancelled.
* At 8:00 PM Friday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...the river will fall to below flood stage by early
Saturday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37, North High Street, and parts of Vine
Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-030945-
/O.CON.KCLE.FL.W.0035.180303T1030Z-180305T0900Z/
/PRGO1.1.ER.180303T1030Z.180304T0600Z.180305T0300Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Scioto River Near Prospect
* from late tonight to late Sunday night...or until the warning is
cancelled.
* At 8:00 PM Friday the stage was 8.2 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early Saturday morning and
rise to near 10.4 feet by early Sunday morning. The river will fall
below flood stage by Sunday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-030945-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180307T0300Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180306T2100Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Tuesday evening...or until the warning is cancelled.
* At 8:00 PM Friday the stage was 15.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by Tuesday
afternoon.
* At 16.0 feet...Flooded roads in and near Killbuck include Water
Street, County Road 621, State Route 60 south, as well as local low
lying roads. Holmes county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-030945-
/O.EXT.KCLE.FL.W.0031.000000T0000Z-180304T0300Z/
/LEAO1.1.ER.180302T0551Z.180303T0600Z.180303T2100Z.NO/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until Saturday evening...or until the warning is cancelled.
* At 8:15 PM Friday the stage was 12.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 12.8 feet by late tonight.
The river will fall below flood stage Saturday afternoon.
* At 13.5 feet...Several neighborhoods flooded mainly south of Turner
Road. Riverview Drive and Lover's Lane also inundated.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-030945-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-180303T1740Z/
/PHAO1.1.ER.180302T0930Z.180302T2100Z.180303T1140Z.UU/
845 PM EST Fri Mar 2 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Saturday afternoon...or until the warning is cancelled.
* At 8:00 PM Friday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by Saturday
morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic782
WGUS81 KCLE 030944
FLSCLE
Flood Statement
National Weather Service Cleveland OH
444 AM EST Sat Mar 3 2018
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Scioto River Near Larue
Scioto River Near Prospect
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Portage River At Woodville
Grand River At Painesville
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-031744-
/O.CON.KCLE.FL.W.0032.000000T0000Z-180305T0224Z/
/WDVO1.1.ER.180302T0918Z.180303T0430Z.180304T2024Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Portage River At Woodville
* until Sunday evening...or until the warning is cancelled.
* At 4:30 AM Saturday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...the river will fall to below flood stage by Sunday
afternoon.
* At 11.0 feet...Water over State Route 105 in Sandusky County. Water
near homes on Water, Bierley, and Bridge Streets in Pemberville.
The river floods Trail Marker Park up to Erie Street in Woodville.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-031744-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-180304T0522Z/
/ELRO1.1.ER.180302T0320Z.180303T0515Z.180303T2322Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Black River At Elyria
* until late tonight...or until the warning is cancelled.
* At 4:15 AM Saturday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.8 feet by this morning.
The river will fall below flood stage this evening.
* At 11.0 feet...Flooding begins in low lying areas near the river in
Elyria. Flooding along the East Branch of the Black River on Foster
Road in Penfield Township.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-031744-
/O.CON.KCLE.FL.W.0034.000000T0000Z-180303T1800Z/
/PNVO1.1.ER.180303T0001Z.180303T0400Z.180303T1200Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Grand River At Painesville
* until this afternoon.
* At 4:00 AM Saturday the stage was 8.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...the river will fall to below flood stage by this
afternoon.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC101-031642-
/O.EXT.KCLE.FL.W.0033.000000T0000Z-180303T1642Z/
/LARO1.1.ER.180302T1005Z.180302T1830Z.180303T1042Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Scioto River Near Larue
* until this morning...or until the warning is cancelled.
* At 4:00 AM Saturday the stage was 11.0 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will fall below
flood stage by early this morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37, North High Street, and parts of Vine
Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC101-031744-
/O.EXT.KCLE.FL.W.0035.180303T1055Z-180305T0900Z/
/PRGO1.1.ER.180303T1055Z.180304T0600Z.180305T0300Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Scioto River Near Prospect
* until late Sunday night...or until the warning is cancelled.
* At 4:00 AM Saturday the stage was 8.8 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...Rise above flood stage by early this morning and rise to
near 10.4 feet by late tonight. The river will fall below flood
stage by Sunday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-031744-
/O.CON.KCLE.FL.W.0005.000000T0000Z-180307T0300Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180306T2100Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Tuesday evening...or until the warning is cancelled.
* At 4:00 AM Saturday the stage was 15.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.8 feet by this morning.
The river will fall below flood stage Tuesday afternoon.
* At 16.0 feet...Flooded roads in and near Killbuck include Water
Street, County Road 621, State Route 60 south, as well as local low
lying roads. Holmes county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-031744-
/O.EXT.KCLE.FL.W.0031.000000T0000Z-180304T0157Z/
/LEAO1.1.ER.180302T0551Z.180303T0145Z.180303T1957Z.NO/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Mahoning River At Leavittsburg
* until this evening...or until the warning is cancelled.
* At 4:15 AM Saturday the stage was 11.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...the river will fall to below flood stage by this
afternoon.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-031744-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-180303T1746Z/
/PHAO1.1.ER.180302T0930Z.180302T2100Z.180303T1146Z.UU/
444 AM EST Sat Mar 3 2018
The flood warning continues for
the Eagle Creek At Phalanx Station
* until this afternoon.
* At 4:00 AM Saturday the stage was 10.8 feet.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by late this
morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$254
WGUS81 KCLE 031738
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1238 PM EST Sat Mar 3 2018
...The flood warning is cancelled for the following rivers in Ohio...
Grand River At Painesville
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
Black River At Elyria
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-040138-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-180304T0600Z/
/WDVO1.1.ER.180302T0918Z.180303T0430Z.180304T0000Z.NO/
1238 PM EST Sat Mar 3 2018
The flood warning continues for
the Portage River At Woodville
* until late tonight...or until the warning is cancelled.
* At 12:30 PM Saturday the stage was 9.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will fall below flood stage this evening.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC093-040138-
/O.EXT.KCLE.FL.W.0027.000000T0000Z-180304T0417Z/
/ELRO1.1.ER.180302T0320Z.180303T0515Z.180303T2217Z.NO/
1238 PM EST Sat Mar 3 2018
The flood warning continues for
the Black River At Elyria
* until this evening...or until the warning is cancelled.
* At 12:15 PM Saturday the stage was 9.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.0 feet this afternoon.
The river will fall below flood stage late this afternoon.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC085-031808-
/O.CAN.KCLE.FL.W.0034.000000T0000Z-180303T1800Z/
/PNVO1.1.ER.180303T0001Z.180303T0400Z.180303T0901Z.NO/
1238 PM EST Sat Mar 3 2018
* At 12:00 PM Saturday the stage was 7.5 feet.
* No flooding is currently forecast.
* Flood stage is 8.0 feet.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC101-040137-
/O.EXT.KCLE.FL.W.0035.000000T0000Z-180305T1424Z/
/PRGO1.1.ER.180303T1107Z.180304T0600Z.180305T0824Z.NO/
1238 PM EST Sat Mar 3 2018
The flood warning continues for
the Scioto River Near Prospect
* until Monday morning...or until the warning is cancelled.
* At 12:00 PM Saturday the stage was 9.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 10.1 feet by late tonight.
The river will fall below flood stage Monday morning.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-040137-
/O.EXT.KCLE.FL.W.0005.000000T0000Z-180306T2100Z/
/KILO1.1.ER.180216T0732Z.180226T0830Z.180306T1500Z.NO/
1238 PM EST Sat Mar 3 2018
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Tuesday afternoon...or until the warning is cancelled.
* At 12:00 PM Saturday the stage was 15.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.7 feet this afternoon.
The river will fall below flood stage Tuesday morning.
* At 16.0 feet...Flooded roads in and near Killbuck include Water
Street, County Road 621, State Route 60 south, as well as local low
lying roads. Holmes county fairgrounds inundated.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-031808-
/O.CAN.KCLE.FL.W.0031.000000T0000Z-180304T0157Z/
/LEAO1.1.ER.180302T0551Z.180303T0145Z.180303T1418Z.NO/
1238 PM EST Sat Mar 3 2018
* At 12:15 PM Saturday the stage was 9.2 feet.
* No flooding is currently forecast.
* Flood stage is 10.0 feet.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-031808-
/O.CAN.KCLE.FL.W.0030.000000T0000Z-180303T1746Z/
/PHAO1.1.ER.180302T0930Z.180302T2100Z.180303T1622Z.UU/
1238 PM EST Sat Mar 3 2018
* At 12:00 PM Saturday the stage was 9.4 feet.
* No flooding is currently forecast.
* Flood stage is 9.5 feet.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 2, 6:15 PM EST, 10 minutes earlier.
Area forecast discussion, Mar 2, 6:15 PM EST, 10 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 615 PM EST Fri Mar 2 2018 .SYNOPSIS... A large area of high pressure will slowly move east across the Great Lakes region this weekend through Monday. Low pressure will track east across the Great Lakes Tuesday and Wednesday. High pressure will return across the region by the end of next week into next weekend. && .NEAR TERM /THROUGH SATURDAY NIGHT/... No significant changes for the 630 update. Original discussion... A quiet period of weather is expected to start the weekend, as high pressure slowly builds east into the region. Lingering cloud cover is expected to decrease heading into the evening/overnight, with mostly clear/partly cloudy skies expected across most of the area through the night. Some lingering moisture across NW PA may keep cloud cover around through the night. Lows will drop into the upper teens to mid 20s across the area, with the coldest temps in typical spots, low lying spots and areas with a decent snow pack with clear skies and lighter winds. The remainder of the weekend will be fairly tranquil, as a surface ridge slowly builds east across the area. Temperatures on Saturday may be a degree or two warmer across the area than today, with mid 30s/low 40s expected across northern Ohio, and low to mid 30s across NW PA. Similar lows expected Saturday night, from around 20 degrees to the mid 20s. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... High pressure will be ridging southward into the area from Ontario through Sunday. This will produce dry conditions and sunshine. Warmer Sunday with highs mid 30s to mid 40s. A warm front will pivot northward across the region on Monday as low pressure moves into the central Great Lakes. As the low approaches the chances for showers will increase. The best chances for the showers will be Monday night into early Tuesday. However scattered showers could linger through the day as an upper level trough pivots across the Great Lakes region. Warmer Monday into Tuesday with highs 40s to lower 50s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The long term begins Tuesday night with models showing low pressure in the area. The ECMWF has the low over central Lake Michigan while the GFS low is centered over Cleveland. By 12Z Wednesday the low moves to central Lake Huron while the GFS has it over western Lake Ontario. A trough/cold front will be sweeping east across Ohio. Models close enough for confidence to have chance pops for rain/snow Tuesday night into Wednesday as moisture from the system moves through. Thursday the low moves east but models show enough wrap around moisture for continued chance pops for snow as 850mb temps drop to around -12C. Friday expect a mainly dry day as high pressure builds in from the west. Highs roughly 35 to 40. && .AVIATION /00Z Saturday THROUGH Wednesday/... VFR conditions expected through the entire forecast period. Clouds will gradually clear out overnight as high pressure builds in. OUTLOOK...Non-VFR developing Tuesday. && .MARINE... High pressure will continue to increase its influence tonight into the weekend as it ridges southward across Ontario. Northerly winds will continue on the lake through Saturday with 10 to 15 knots common. Waves may get close to 4 feet at times. Winds decrease Saturday night into Sunday as the highs shifts east of the region. Winds will then become east Sunday night into Monday as a warm front lifts toward the lake from the south. Easterly winds reach 15 to 20 knots by Monday afternoon then continue into MOnday night as winds begin to shift to the south for Tuesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Greenawalt NEAR TERM...DJB/Greenawalt SHORT TERM...Mullen LONG TERM...TK AVIATION...DJB MARINE...Mullen
Hazardous weather outlook, Mar 2, 11:26 AM EST, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1126 AM EST Fri Mar 2 2018 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-031630- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 1126 AM EST Fri Mar 2 2018 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 7:19 PM EST | Areal Flood Warning | CLE | Erie, Lorain | 6 hr |
| Mar 1, 7:21 PM EST | River Flood Warning | CLE | Lorain | 44 hr |
| Mar 1, 7:25 PM EST | River Flood Warning | CLE | Lake | 53 hr |
| Mar 1, 7:46 PM EST | River Flood Warning | CLE | Erie | 32 hr |
| Mar 1, 10:50 PM EST | River Flood Warning | CLE | Trumbull | 38 hr |
| Mar 1, 10:51 PM EST | River Flood Warning | CLE | Trumbull | 44 hr |
| Mar 1, 11:06 PM EST | River Flood Warning | CLE | Sandusky, Wood | 42 hr |
| Mar 2, 7:26 AM EST | River Flood Warning | CLE | Marion | 28 hr |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.